# SDR SIMA2011321005

- Difficulty date: November 16, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 32,006 hours, 26,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE LEFT EMERGENCY LIGHTS BY THE EMERGENCY EXITS ARE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RE-ARRANGED EMERGENCY PROXIMITY LIGHT STRIPES IN ACCORDANCE WITH EMB 145 AMM 33-50-12.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
